# SDR 4AER201505120005

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N302MS
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,194 hours, 29,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651758365
- Condition: Cracked
- Location: Bs 178
- Part time: 49,194 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2007-03-03, INSPECTION OF BS 178 VERTICAL BEAM WEBS, FOUND WEB HAD A CRACK THROUGH THE FASTENER. WEB LOCATION BS 178 AFT SIDE OF BULKHEAD AT WL 228, LBL 17.
